# SDR A6WA202010217345

- Difficulty date: October 16, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 38,018 hours, 37,342 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 AT FS 559+80 HAS CORROSION ON T CAP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED T CAP AT RBL 9 AT FS 559+80 TO FS 559, IAW BOMBARDIER DWG 601R3501 AND CRJ200 SRM 51-42-21.
